# SDR AWXA200300344

- Difficulty date: March 20, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721602
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-17 CHECK NUMEROUS SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT CONNECTORS AND WIRES WERE FOUND DAMAGED BETWEEN BS 344 AND BS 947.  MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTORS AND SPLICES ON SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT HARNESS BETWEEN BS 344 AND BS 947 IAW SWPM 20-42-01, PG. 1-6, SWPM 20-30-12, PG. 276-277. OPERATIONAL CHECK WAS GOOD. PART NAME; CONNECTOR, MFG; BRUCE INDUSTRIES, P/N; 172168-1, COND. DAMAGED.
